# SDR SWIA202161533

- Difficulty date: August 15, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE WINDOW BOTTOM AFT SUPPORT CLIP IS CRACKED.     (C-CHECK RO 9/30/2021)    REMOVED DAMAGED SUPPORT CLIP AND INSTALLED A NEW SUPPORT CLIP IAW CRJ 700 SRM  51-42-21-001-001-A01. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED WITH NO CHANGE TO WEIGHT AND BALANCE.
